DOI 10.5980/jpnjurol1989.96.701
[A case of therapy-related leukemia/myelodysplastic syndrome following treatment of refractory testicular germ cell tumor].
Аннотация
We report a patient with a refractory testicular non-seminomatous germ cell tumor (NSGCT) who developed therapy-related leukemia (TRL) after undergoing salvage chemotherapy and multiple operations for repeat recurrences. Fifty months after the initial therapy, pancytopenia and myeloblasts were observed in the patient's peripheral blood while the patient was undergoing salvage chemotherapy for a fifth recurrence. A bone marrow examination showed evidence of myelodysplastic syndrome (MDS) and refractory anemia with excess of blasts in transformation (RAEB in T) under French-America-British (FAB) classification. Cytogenetic 5q-/7q- abnormalities were also observed. The patient had received a total dose of 189g/m2 of Ifosfamide, 8,250mg/m2 of Etoposide and 1,450 mg/m2 of Cisplatin; therefore, he was diagnosed as having TRL/MDS. The patient has received induction chemotherapy for TRL with Cytarabine, Daunorubicin and Fludarabine while a bone marrow transplantation has been scheduled. Recently, TRL associated with chemotherapy are being reported with increasing frequency in the literature. Since early detection and treatment are necessary for the management of TRL, peripheral blood examinations should be performed after a diagnosis of refractory germ cell tumor has been made. If pancytopenia is detected, bone marrow and cytogenetic examinations should be immediately performed to rule out TRL.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.